# SDR IPXA2019081645689

- Difficulty date: August 13, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,561 hours, 17,587 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Anti Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 TAIL A-ICE DISAG DURING CLIMBOUT (IN ICING CONDITIONS) COMPLIED WITH QRH DEPARTED ICING CONDITIONS AND LIGHT EXTINGUISHED DUE TO ICING AT DESTINATION MALFUNCTION RESULTED IN DIVERSION.  REPLACED TAIL WING ANTI ICE VLV IAW AMM 30 12 01 400 801 P/N ON/OFF 3290278-1 S/N ON 185 S/N OFF 565 PERFORMED OPS TEST TEST FAILED IAW AMM 30 12 00 VLV DISAGREE INDICATION ON FURTHER T/S.  PERFORMED WIRING CHECKS. FOUND AT CONNECTOR P1-2609 PIN B WIRE BROKEN.  REPLACED PIN B WIRE PN ON/OFF DC65 1655.  OPS TEST ALL SATIS NO FAULTS.
